Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Why do I have bulky uterus and thickened endometrium with fibroids? What does that mean?

Hello, my name is Francisca! I just had an ultrasound done. It confirmed that i have a slighty bulky uterus . It also confirmed that i donot have a thickened endometrium or fibroids . But I still have most of the symptoms I.e heavy bleeding, Irregular periods, clot like discharge? I m confused? I ve been scheduled to have a biopsy and Check my hormone levels? My question is, could these findings reduce my chances of getting pregnant? I have 2 kids but still trying for a 3rd. Thank you!
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Bulky uterus can be just a normal finding (Just like someone having height of 5 feet & other of 6 feet, still both are normal). If there is no other pathology (eg. adenomyosis) the sole ultrasound finding of bulky uterus should not reduce your chances of getting pregnant.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor